International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 3, Pages 167-176


Norman L. Johnson1 and Rolando Pomareda2

1Department of Mathematics, University of Iowa, Iowa City 52242, IA, USA
2Department of Mathematics, University of Chile, Casilla 653, Santiago, Chile

Received 30 April 2001

Copyright © 2002 Norman L. Johnson and Rolando Pomareda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Generalizations of the Johnson parallelisms are given using an index m subgroup of a Pappian central collineation group. The parallelisms, called m-parallelisms, are constructed and the isomorphisms classes are discussed.